# SDR FDEA201509152877

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 430 hours, 25,918 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237435120000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ACTUATOR ATTACH FITTING FOUND CRACK.  REPLACED THE ACTUATOR FITTING OF AFT CARGO DOOR IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
